×

Nagumo type condition for partial differential inclusions. (English) Zbl 0654.49016

The viability problem for autonomous differential inclusions in Hilbert and Banach spaces and for the generalized equation \(0\in F(x)\) is studied. Let V, H be two Hilbert spaces such that \(V\subset H=H'\subset V'\), the inclusions being compact and dense, and let \(K\subset H\) be a closed set with the so-called internal approximation property. For the differential inclusion (1) \(\dot x+Ax\in G(x)\), \(x(0)=x_ 0\in K\), x(t)\(\in K\) for all \(t\in [0,T]\), where G: \(K\to V\) is an upper- semicontinuous multifunction with closed convex values such that G(K) is bounded and \(A\in L(V,V')\) is a V-elliptic operator. Under a simple generalization of the so-called tangential condition \([G(x)-Ax]\cap T_ K'(x)\neq \emptyset\) for all \(x\in K\cap V\), the existence of a \(W^{1,2}(0,T)\)-solution of problem (1) is proved for all \(x_ 0\in K\) and any \(T>0\). The proof is based on a finite-dimensional approximation and classical results. Next, under the same assumptions the existence of solutions of the equation Ax\(\in G(x)\) in \(K\cap V\) is proved.
At the end some finite-difference scheme for equation (1) is proposed, and the existence of a solution of problem (1) in the space \(W^{\infty}(0,T)\) is obtained.
As applications, the boundary and obstacle problems for parabolic differential inclusions, equations and inequalities and for variational inequalities are studied.
Reviewer: Z.Wyderka

MSC:

93B05 Controllability
49J45 Methods involving semicontinuity and convergence; relaxation
35K20 Initial-boundary value problems for second-order parabolic equations
35K85 Unilateral problems for linear parabolic equations and variational inequalities with linear parabolic operators
34A60 Ordinary differential inclusions
34G20 Nonlinear differential equations in abstract spaces
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aubin, J.P.; Cellina, A., Differential inclusions, (1984), Springer Berlin
[2] Haddad, G., Monotone trajectories of differential inclusions and functional differential inclusion with memory, Israel J. math., 39, 83-100, (1981) · Zbl 0462.34048
[3] Aubin, J.P., Applied functional analysis, (1979), Wiley-Interscience New York
[4] Lions, J.J., Contrôle optimal de systèmes gouvernés par des equations aux Dérivées partielles, (1968), Dunod-Gauthier-Villars Paris · Zbl 0179.41801
[5] Aubin, J.P.; Ekeland, I., Applied nonlinear analysis, (1984), Wiley-Interscience New York
[6] Lions, J.L., Quelques Méthodes de Résolution des problèmes aux limites non linéaires, (1969), Dunod-Gauthier-Villars Paris · Zbl 0189.40603
[7] Chang, K.C., The obstacle problem and partial differential equations with discontinuous nonlinearities, Communs pure appl. math., 33, 117-146, (1980) · Zbl 0405.35074
[8] Chang, K.C., Variational methods for non-differentiable functionals and their applications to partial differential equations, J. math. analysis applic., 66, 102-129, (1981) · Zbl 0487.49027
[9] Chang, K.C., Free boundary problems and the set-valued mappings, J. diff. eqns., 49, 1-28, (1983) · Zbl 0533.35088
[10] Amann, H., Fixed point equations and nonlinear eigenvalue problems in ordered Banach space, SIAM rev., 18, 620-709, (1976) · Zbl 0345.47044
[11] Ambrosetti, A.; Rabinowitz, P.H., Dual variational methods in critical point theory and applications, J. funct. analysis, 14, 349-381, (1973) · Zbl 0273.49063
[12] Henry, D., Geometric theory of semilinear parabolic equations, (1981), Springer Berlin · Zbl 0456.35001
[13] Lions, P.L., On the existence of positive solutions of semilinear elliptic equations, SIAM rev., 24, 441-467, (1982) · Zbl 0511.35033
[14] Smoller, J., Shock waves and reaction-diffusion equations, (1983), Springer Berlin · Zbl 0508.35002
[15] Williamson, F., Approximation methods for multivalued differential equations in Hilbert spaces, J. diff. eqns, 52, 234-244, (1984) · Zbl 0498.34047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.